MAUDE Adverse Event Report: MEDTRONIC MEXICO BROCKENBROUGH¿ NEEDLE; TROCAR

MEDTRONIC MEXICO BROCKENBROUGH¿ NEEDLE; TROCAR
Model Number EP003994S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the transseptal needle, ep003994s with lot number 214285032, was returned and analyzed.There were no anomalies found.The reported skiving issue was not confirmed; however, it is plausible that skiving occurred as there is a compatibility issue with the needle and a competitor sheath.The cause of the issue was not established.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a radiofrequency (rf) procedure, the needle was unable to pass through the competitors sheath.The needle was scratching inside the dilator.The needle was replaced.No patient complications have been reported as a result of this event.

Brand Name
BROCKENBROUGH¿ NEEDLE
Common Device Name
TROCAR
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key9857952
Report Number9612164-2020-01240
Device Sequence Number14106278
Product Code DRC
UDI-Device Identifier00613994663146
UDI-Public00613994663146
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2019
Device Model NumberEP003994S
Device Catalogue NumberEP003994S
Device Lot Number214285032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1